Large sets in intuitionistic set theory

Annals of Pure and Applied Logic 27 (1):1-24 (1984)
  Copy   BIBTEX

Abstract

We consider properties of sets in an intuitionistic setting corresponding to large cardinals in classical set theory. Adding such ‘large set axioms’ to intuitionistic ZF set theory does not violate well-know metamathematical properties of intuitionistic systems. Moreover, we consider statements in constructive analysis equivalent to the consistency of such ‘large set axioms’

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,400

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Finite Sets and Natural Numbers in Intuitionistic TT.Daniel Dzierzgowski - 1996 - Notre Dame Journal of Formal Logic 37 (4):585-601.
Models of intuitionistic TT and N.Daniel Dzierzgowski - 1995 - Journal of Symbolic Logic 60 (2):640-653.
Finiteness Axioms on Fragments of Intuitionistic Set Theory.Riccardo Camerlo - 2007 - Notre Dame Journal of Formal Logic 48 (4):473-488.
Sets and Point-Sets: Five Grades of Set-Theoretic Involvement in Geometry.John P. Burgess - 1988 - PSA: Proceedings of the Biennial Meeting of the Philosophy of Science Association 1988:456 - 463.

Analytics

Added to PP
2014-01-16

Downloads
21 (#543,642)

6 months
1 (#452,962)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Non-classical foundations of set theory.Sourav Tarafder - 2022 - Journal of Symbolic Logic 87 (1):347-376.
Set theory: Constructive and intuitionistic zf.Laura Crosilla - 2010 - Stanford Encyclopedia of Philosophy.

Add more citations

References found in this work

Some applications of Kleene's methods for intuitionistic systems.Harvey Friedman - 1973 - In A. R. D. Mathias & H. Rogers (eds.), Cambridge Summer School in Mathematical Logic. New York: Springer Verlag. pp. 113--170.
Church's thesis, continuity, and set theory.M. Beeson & A. Ščedrov - 1984 - Journal of Symbolic Logic 49 (2):630-643.

Add more references